Title: The Magid-Ryan conjecture for 4-dimensional affine spheres
Authors: Bergen, E
Ramakers, E
Vrancken, Lode # ×
Issue Date: 1999
Publisher: O. Meissner
Series Title: Abhandlungen aus dem Mathematischen Seminar der Hamburgischen Universität vol:69 pages:139-157
ISSN: 0025-5858
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science